Atrophy of the corpus cavernosum is encountered rarely on Symcat. We will add more content to this page if enough people like you show interest.
Within all the people who go to their doctor with atrophy of the corpus cavernosum, 53% report having bumps on penis, 53% report having penis pain, and 42% report having abnormal appearing skin. The symptoms that are highly suggestive of atrophy of the corpus cavernosum are penis pain, bumps on penis, skin growth, impotence, penis redness, and penile discharge, although you may still have atrophy of the corpus cavernosum without those symptoms.
Patients with atrophy of the corpus cavernosum often receive complete physical skin exam performed (ml), urinalysis, excision, procedures on the urethra, other or therapeutic procedures; male genital, other therapeutic procedures, indwelling catheter and nonoperative removal of foreign body .
The most commonly prescribed drugs for patients with atrophy of the corpus cavernosum include oxybutynin, sildenafil (viagra), haemophilus b conjugate vaccine (obsolete), measles vaccine, cefixime (suprax), lidocaine-prilocaine topical, cefprozil, fexofenadine / pseudoephedrine, testosterone and dutasteride (avodart) .
Groups of people at highest risk for atrophy of the corpus cavernosum include race/ethnicity = hispanic, sex == male, age 1-4 years and age < 1 years. On the other hand, sex == female almost never get atrophy of the corpus cavernosum.